Evolution equations with causal operators
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Agarwal, Ravi P. Arshad, Sadia; Lupulescu, Vasile; 'Regan, Donal (2015). Evolution equations with causal operators. Differential Equations & Applications 7 (1), 15-26
In this paper we present an existence result for causal functional evolution equations. The result is obtained under a condition with respect to the Hausdorff measure of noncompactness. An application with partial differential equations is given to illustrate our main result.